# SDR GAIA03011OP

- Difficulty date: February 26, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42527D
- Condition: Inoperative
- Location: Anti-Skid  Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, ALL FOUR TIRES WERE BLOWN.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX AND ALL 4 MAIN WHEEL ASSEMBLIES.  INSPECTED AIR FRAME AND ENGINES FOR DAMAGE.  NO DAMAGE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
